login
This site is supported by donations to The OEIS Foundation.

 

Logo

Invitation: celebrating 50 years of OEIS, 250000 sequences, and Sloane's 75th, there will be a conference at DIMACS, Rutgers, Oct 9-10 2014.

Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A091107 Number of nonorientable hyperbolic 3-manifolds of cusp type 2 obtained from n ideal tetrahedra. 5
0, 1, 2, 9, 23, 68, 208 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,3

REFERENCES

Callahan, Patrick J.; Hildebrand, Martin V.; and Weeks, Jeffrey R., A census of cusped hyperbolic 3-manifolds, with microfiche supplement. Math. Comp. 68 (1999), 321-332.

LINKS

Table of n, a(n) for n=1..7.

CROSSREFS

Cf. A092304, A091319, A091108, A091218, A091145.

Sequence in context: A009304 A154118 A115185 * A133469 A075714 A101583

Adjacent sequences:  A091104 A091105 A091106 * A091108 A091109 A091110

KEYWORD

nonn

AUTHOR

N. J. A. Sloane, Feb 23 2004

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Transforms | Superseeker | Recent | More pages
The OEIS Community | Maintained by The OEIS Foundation Inc.

Content is available under The OEIS End-User License Agreement .

Last modified September 1 19:27 EDT 2014. Contains 246317 sequences.